# SDR AALA202409257788

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 68,002 hours, 28,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702ATS
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 11C EXIT LIGHT LENS DETACHED. REPLACED LIGHT LENS ASSY PER CMM 25-23-67.
